# SDR UHLA201612060516

- Difficulty date: December 6, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 26,526 hours, 17,181 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STUB WING SPAR 3 FASTENER REPLACEMENT HOLE SHOWS 2 CRACK INDICATIONS ON THE FWD FACE AT THE 9 AND 6 POSITIONS, EXTENDING 0.060" INTO THE BORE OF THE HOLE. PERFORMED PERMANENT REPAIR OF LH WING STUB SPAR 3 CRACK AT FASTENER HOLE BY REAMING TO OVERSIZE AND INSTALLING OVERSIZE FREEZE PLUGS REF SRM 57-01-05 R01.
